MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074225-15
Health Effect - Clinical Code Death (1802)
Date of Event 01/21/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.However, death is listed in the xience xpedition everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2014 was to treat the left circumflex (lcx) and posterior lateral (pl) arteries.On (b)(6) 2013 the patient had a myocardial infarction.On (b)(6) 2014, a 2.5 x 38 mm xience xpedition stent was implanted in the distal lcx and a 2.25 x 15 mm xience xpedition stent was implanted in the pl.Starting in (b)(6) 2015 through (b)(6) 2016 the patient was admitted to the hospital numerous times for aspiration pneumonitis which was treated with medication.There was no relationship to the stents and the hospital admissions.The patient was suspected to have systemic lupus erythematosus (sle).Additionally the patient was anemic and had liver cancer.On (b)(6) 2017 the patient died.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6366808
Report Number2024168-2017-01652
Device Sequence Number1081535
Product Code NIQ
UDI-Device Identifier08717648162039
UDI-Public(01)08717648162039(17)160412(10)4040841
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2016
Device Catalogue Number1074225-15
Device Lot Number4040841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2017
Initial Report FDA Received Date02/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 2.5 X 38 MM XIENCE XPEDITION
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient Weight58